Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Coproducts in brane topology

Shun Wakatsuki

Algebraic & Geometric Topology 19 (2019) 2961–2988
Bibliography
1 M Chas, D Sullivan, String topology, preprint (1999) arXiv:math/9911159
2 R L Cohen, V Godin, A polarized view of string topology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 127 MR2079373
3 R L Cohen, K Hess, A A Voronov, String topology and cyclic homology, Birkhäuser (2006) MR2251006
4 Y Félix, S Halperin, J C Thomas, Gorenstein spaces, Adv. in Math. 71 (1988) 92 MR960364
5 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
6 Y Félix, J C Thomas, String topology on Gorenstein spaces, Math. Ann. 345 (2009) 417 MR2529482
7 K Kuribayashi, L Menichi, T Naito, Derived string topology and the Eilenberg–Moore spectral sequence, Israel J. Math. 209 (2015) 745 MR3430259
8 L Menichi, Rational homotopy—Sullivan models, from: "Free loop spaces in geometry and topology" (editors J Latschev, A Oancea), IRMA Lect. Math. Theor. Phys. 24, Eur. Math. Soc. (2015) 111 MR3444363
9 T Naito, String operations on rational Gorenstein spaces, preprint (2013) arXiv:1301.1785
10 H Tamanoi, Loop coproducts in string topology and triviality of higher genus TQFT operations, J. Pure Appl. Algebra 214 (2010) 605 MR2577666
11 S Wakatsuki, Description and triviality of the loop products and coproducts for rational Gorenstein spaces, preprint (2016) arXiv:1612.03563